# SDR ASOA201101066

- Difficulty date: May 26, 2011
- Submitted: May 27, 2011
- Operation: Air carrier
- Aircraft: N975EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7599
- Aircraft time: 19,300 hours, 17,089 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR2 AND 8 EXTERIOR EMERGENCY LIGHTS INOPERATIVE.  RELAMPED NR 2 AND 8 EXTERIOR EMERGENCY LIGHTS IAW AMM 33-51-21.  OPS CHECK GOOD.
